# SDR AALA20040038

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N3507A
- Make and model: Doug DC-9-82
- Aircraft serial: 49801
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT  OVERHEAD EMERGENCY LIGHT OVER SEATS 8 AND 9 INOPERATIVE.  REPLACED BATTERY PACK B5-100 AND 101 FOR OVERHEAD EMERGENCY LIGHT OVER SEATS 8 AND 9.  SYSTEM GROUND CHECKED NORMAL OPERATION.
